MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON FEMORAL DISTAL AUGMENT 15MM - SIZE 2 RIGHT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON FEMORAL DISTAL AUGMENT 15MM - SIZE 2 RIGHT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5542-A-202
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding overhang (size/fit issue) involving a triathlon augment was reported.The event was confirmed as the device was under the scope of nc.Method & results: -device evaluation and results: not performed as product was not returned -medical records received and evaluation: no medical records were received for review with a clinical consultant -product history review: a device history review confirmed all devices accepted into finished goods conformed to specification.-complaint history review: no other events were reported for the lot indicated.Conclusions: nc was issued 25-apr-2018 for the overhang of the triathlon augment size 2 10mm and size 2 15mm on the medial side of the size 2 femoral component.Nc investigation concluded that this issue is a design deficiency.If devices and/or additional information becomes available, this record will be reopened.
 
Event or Problem Description
Distal block on the right size 2 (15mm, used medially) did not fit to the corresponding femoral prosthesis size 2.There was a corner of the blocker on the anterior shield over of the prosthesis.Block of size 1 was used to complete medical procedure.

Brand Name
TRIATHLON FEMORAL DISTAL AUGMENT 15MM - SIZE 2 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8108219
Report Number0002249697-2018-03827
Device Sequence Number2112322
Product Code MBH
UDI-Device Identifier07613327015355
UDI-Public07613327015355
Combination Product (Y/N)N
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number5542-A-202
Device Lot NumberKSPF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight78